# SDR 95ZZZX4492

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Exhaust Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER CRACKED TWO PLACES BETWEEN SPARK PLUG AND EXHAUST SEAT.  EXHAUST SEAT CRACKED.  CYLINDER CRACKED ALSO, THREE-QUARTERS AROUND.  SUBMITTER RECOMMENDS CYLINDER TT SHOULD BE TRACKED AND CYLINDERS BE RETIRED AFTER 3 ENGINE T.B.O.'S.  THIS IS A RECURRING PROBLEM WITH SECOND-RUN CYLINDERS.  DO NOT SEE WITH FIRST-RUN CYLINDERS.
